Yash Jhaveri

(Pronunciation: Yash rhymes with Rush.)

Columbia University
Department of Mathematics
2990 Broadway
New York, New York 10027
United States
E-mail: yjhaveri[at]math.columbia.edu

Preprints & Publications

[7] On the singular set in the thin obstacle problem: higher order blow-ups and the very thin obstacle problem.
Xavier Fernández-Real and Yash Jhaveri.
Anal. PDE. accepted.

[6] The obstacle problem for a fractional Monge–Ampère equation.
Yash Jhaveri and Pablo Stinga.
Comm. Partial Differential Equations. 45 (2020), no. 6, 457 – 482.

[5] On the (in)stability of the identity map in optimal transportation.
Yash Jhaveri.
Calc. Var. Partial Differential Equations. 58 (2019), no. 3, Art. 96, 25 pp.

[4] Partial regularity of solutions to the second boundary value problem for generated Jacobian equations.
Yash Jhaveri.
Methods Appl. Anal. 24 (2017), no. 4, 445 – 476.

[3] Higher regularity of the free boundary in the obstacle problem for the fractional Laplacian.
Yash Jhaveri and Robin Neumayer.
Adv. Math. 311 (2017), 748 – 795.

[2] Lipschitz changes of variables between perturbations of log-concave measures.
Maria Colombo, Alessio Figalli, and Yash Jhaveri.
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 17 (2017), no. 4, 1 – 29.

[1] Nonlinear bounds in Hölder spaces for the Monge–Ampère equation.
Alessio Figalli, Yash Jhaveri, and Connor Mooney.
J. Funct. Anal. 270 (2016), no. 10, 3808 – 3827.